# SDR I05R088213

- Difficulty date: June 28, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N552BA
- Make and model: Urocop EC135P1
- Aircraft serial: 190
- System (JASC): 2200 · Auto Flight System
- Part: Gyro
- Part number: 43800100030
- Part serial: 0100556
- Condition: Malfunctioned
- Location: Tail Boom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAD A PROBLEM WITH THE GYRO CAUTION LIGHT. REPLACED PART.
